# SDR SWAA2022020427978

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY BS 727 O/B R/H BULKHEAD SUPPORT #2 FASTENER HOLE (MARKED) / NO ALLOWABLE DAMAGE FOUND ON SRM FOR ACB BS 727 O/B R/H BULKHEAD SUPPORT; PART IS REPAIRABLE BY REPLACEMENT IAW. SRM 51-10-02. REMOVED AND REPLACED BULKHEAD SUPPORT MADE FROM BAC1490-2596 7075 TO LOT # 1316020 HEAT TREATED TO T6 CONDITION. ITEM HFAB53-AN-011 PO # 61385; INSTALLED IAW. SRM 51-40-02; DWG 144A2600
